Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Note on Vincent's Theorem A. M. Ostrowski
 

Summary: Note on Vincent's Theorem
A. M. Ostrowski
The Annals of Mathematics, 2nd Ser., Vol. 52, No. 3. (Nov., 1950), pp. 702-707.
Stable URL:
http://links.jstor.org/sici?sici=0003-486X%28195011%292%3A52%3A3%3C702%3ANOVT%3E2.0.CO%3B2-Z
The Annals of Mathematics is currently published by Annals of Mathematics.
Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at
http://www.jstor.org/about/terms.html. JSTOR's Terms and Conditions of Use provides, in part, that unless you have obtained
prior permission, you may not download an entire issue of a journal or multiple copies of articles, and you may use content in
the JSTOR archive only for your personal, non-commercial use.
Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at
http://www.jstor.org/journals/annals.html.
Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printed
page of such transmission.
JSTOR is an independent not-for-profit organization dedicated to and preserving a digital archive of scholarly journals. For
more information regarding JSTOR, please contact support@jstor.org.
http://www.jstor.org
Thu Mar 22 04:35:04 2007

  

Source: Akritas, Alkiviadis G. - Department of Computer and Communication Engineering, University of Thessaly

 

Collections: Computer Technologies and Information Sciences